New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Oct 2009
Total Posts : 1
   Posted 10/29/2009 12:33 PM (GMT -6)   
sad  My husband has been diagnosed with diabetis and been taking tablets ( thank God) for maintenance, the only problem we had was him following proper diet to maintain his glucose normally. Lately, he was confined and diagnosed with a rare illness EOSONOPHILIC GASTROENTERITIS and had been given PREDONINE as medicine. Been a more than a month now since he started taking it. But something came up about a week ago...Itchy rashes or some kinda like allergy swelling began to exist. So i am really so worried and want to understand the effects of Predonine with diabetic person when in fact i don't have to worry since it was prescribed by expert (physician). I hope somebody from here can render me some help to be able to understand all this.

Regular Member

Date Joined Aug 2008
Total Posts : 481
   Posted 10/29/2009 1:34 PM (GMT -6)   

Did you mean PREDNISONE?  I found this:

Apparently, some of the minor side effects are skin related problems (rash, itchiness, etc.)

Check with a doctor to be sure its nothing serious.

Chris - Forum Moderator, Diabetes

~ Diagnosed Type 2 in July 2008 ~ Dropped 49 or so pounds after following HealingWell advice ~
~ Diabetes under control / no meds - so far - knock on head

I used to eat 100% wrong -- now I eat 95% right

Veteran Member

Date Joined May 2006
Total Posts : 547
   Posted 10/31/2009 11:57 AM (GMT -6)   
A brief search on Predonine did list dermal (skin) related issues as a known side-effect. It's a corticosteroid, similar to Prednisone in that way. (I don't know anyone who's ever been on it, though.) With diabetes, we know that sometimes dry, itchy skin can be a result of our blood sugars. How the (medications for the) two interact? Don't know. I'd think the doc would know best or maybe even the pharmacist; he's at least know of any contraindications of the medications. Sorry not to be of much help :-(
- Phishbowl (Type 1 since Jan'05 - Levemir, NovoRapid)
"What's Not Measured Is Not Managed"

"It is impossible for a man to learn what he thinks he already knows"-Epictetus

New Member

Date Joined Nov 2009
Total Posts : 12
   Posted 11/24/2009 5:28 PM (GMT -6)   
been on predisone for 2 years it is a steriod you will find more and more people are on to fix just about every ailment.
first year lots of side effects painfull. predisone also effects your sugars if you are a diabetic. predisone made me insulin dependant still trying to control the diabetes and the pulmonary fibrosis of the lungs. side effects from predisone consisted of the following;
- hand cramps\and foot
- shingles
- you gain weight lose it then predisone keeps it i can't shake it as i can't do much exercise
- very fat face swollen
- water retention swollen legs and feet.

also i need to take oral chemo pills to go with the predisone to keep the cancer away that the steriod can cause. it also has effected my diabetes and now i have a cataraque in the eye
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 1:09 AM (GMT -6)
There are a total of 2,710,422 posts in 298,892 threads.
View Active Threads

Who's Online
This forum has 153436 registered members. Please welcome our newest member, rfghnbvfgyta.
159 Guest(s), 2 Registered Member(s) are currently online.  Details
Jollytinker, celebrate life

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer